# SDR AALA20170405011

- Difficulty date: April 4, 2017
- Submitted: April 8, 2017
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 25,108 hours, 9,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02031461201
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY EXIT LIGHT BASE IS CRACKED LENS FAILS TO SECURE. REPLACED L2 DOOR EMERGENCY EXIT LIGHT ASSEMBLY IAW AMM 33-51-02, OPS CHECK GOOD. THE AIRCRAFT WAS NOT GROUNDED.
